# SDR DHL9870808C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE RT AFT COWLING SKIN SURFACE HAS SEVERAL DENTS AND SCRATCHES.  INSTALLED REPAIR AT OIL CANNING DENT PER SRM 54-10-3, 6 X 5.  N/R 6306
